# SDR BIER970047

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3033D
- Make and model: Piper PA-28-161
- Aircraft serial: 287916157
- Engine: Lyc O320D3G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Engine Case
- Part number: LW18372
- Condition: Cracked
- Location: Right Side
- Part time: 5,025 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING NON-RELATED MAINTENACE, FOUND SLIGHT OIL LEAK ON ENGINE CASE, JUST AFT AND OVER ALTERNATOR ATTACH POINT, RT CASE HALF.  UPON INSPECTION FOUND CASE CRACKED AT THIS POINT.  SUBMITTER STATES CRACK WAS NOT OBVIOUS EXCEPT FOR OIL LINE/LEAK.
